# SDR USAA2012070500022

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22ABC EMERGENCY LIGHT INOPERATIVE.  FOUND WIRES AT CONNECTOR ON SIDEWALL FRAYED AND SHORTING.  REMOVED AND REPLACED CONNECTOR PER AMM 20-44-11.  OPS CHECKED GOOD.
